# SDR RRXA003680

- Difficulty date: November 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 589428210
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LWR FWD CARGO DOOR LWR JAMB AFT LATCH FITTING, DAMAGE EXCEEDED LIMITATIONS IAW DC-8S RM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED NEW PART AND INSTALLED IAW DC-8 SRM 51-1-20 AND 51-1-24.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
